# SDR FDEA200910313749

- Difficulty date: October 31, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 36,510 hours, 8,274 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 11501266
- Part serial: 091C310
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 A-ICE FAIL AFTER TAKEOFF.  COMPLIED WITH QRH  PROCEDURES. NO CHANGE. RETURNED TO PEN.  RELEASED FOR SERVICE IAW MEL: 36-10-01  CATEGORY: C EXPIRATION: 10NOV09  "MEL 36-10-01: PNEUMATIC SYS CONTROLLER NR 2-INOP. OPERATE AIR SYS CONTROL PANEL IN AUTO. "  PSC SWAPPED IAW AMM 36-10-02-4.  ACFT OK FOR SERVICE.   REMOVED AND REPLACED THE PSC2 CONTROLLER WTH R-T-S ALL PASSED AND CHECK O.K FOR SERVICE IAW AMM 36-10-02-4 & 36-10-02-5.
